# SDR SWAA2024102339868

- Difficulty date: September 21, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 15-L LOCATED BETWEEN STA 294.5 AND STA 303.9 AT FWD PASSENGER COMPARTMENT 2024-572947<[01] TOOL USED ON STEP 2 UT EQUIPMENT P/N: 45MG; S/N: 130064101; CAL DUE DATE: 13-DEC-24;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 200048001; DUE DATE: 28-MAY-25.;[03] PERFORMED PERMANENT REPAIR ON STRINGER 15L BETWEEN STA 277 AND STA 294.5 AT FWD PASSENGER CABIN ON FWD GALLEY AREA I.A.W B737-700 SRM 53-00-03-2R-1. SEE INDIVIDUAL SIGN OFFS BELOW.;[04] PERFORMED PERMANENT REPAIR ON STRINGER 15L BETWEEN STA 277 AND STA 294.5 AT FWD PASSENGER CABIN ON FWD GALLEY AREA I.A.W B737-700 SRM 53-00-03-2R-1. SEE INDIVIDUAL SIGN OFFS BELOW. AS RII
